MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA INC. DORNIER THULIO PERFORMANCE FIBER; THULIO LASER FIBER

DORNIER MEDTECH AMERICA INC. DORNIER THULIO PERFORMANCE FIBER; THULIO LASER FIBER
Model Number DORNIER THULIO PERFORMANCE FIBER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This investigation was conducted in response to a customer report of two different fibers breaking during a procedure.A device history record review was conducted and confirmed that there were no deviations or variances in the manufacturing process and the products met all dmta specifications prior to release.Past complaints were reviewed and at this time, there is no trend identified.The suspect fibers were disposed of and not available for evaluation.Based on the information received and speaking with the users who experienced the fiber break, the root cause cannot be determined, but was likely incorrect user handling.There were no defects identified in the manufacturing process related to this complaint.A fiber break is identified as a medium-level risk.There was no patient impact as a result of this malfunction.At this time, no further actions by dmta are determined to be necessary.
 
Event or Problem Description
Dmta received a report that a physician observed a break in a thulio fiber after it was attached to the laser unit.Then during the procedure and using a new fiber, the physician fired the fiber without realizing it was broken as well.
 
Additional Manufacturer Narrative
This investigation was conducted in response to a customer report of two different fibers breaking during a procedure.A device history record review was conducted and confirmed that there were no deviations or variances in the manufacturing process and the products met all dmta specifications prior to release.Past complaints were reviewed and at this time, there is no trend identified.The suspect fibers were disposed of and not available for evaluation.Based on the information received and speaking with the users who experienced the fiber break, the root cause cannot be determined but was likely incorrect user handling.There were no defects identified in the manufacturing process related to this complaint.A fiber break is identified as a mediumlevel risk.There was no patient impact as a result of this malfunction.At this time, no further actions by dmta are determined to be necessary.This report has been amended as we have recieved two medsun reports, mw5181026 and mw5181027.These reports did not provide additional details that impacted the conclusion of this investigation, but they did confirm that two fibers were broken during their procedure.

Brand Name
DORNIER THULIO PERFORMANCE FIBER
Common Device Name
THULIO LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
edward grammer
1155 roberts blvd
suite 100
kennesaw, GA 30144
4072024117
MDR Report Key23927436
Report Number1037955-2025-00042
Device Sequence Number15706445
Product Code GEX
UDI-Device Identifier00810116023271
UDI-Public00810116023271
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDORNIER THULIO PERFORMANCE FIBER
Device Catalogue NumberK2016365, K2016361
Device Lot NumberC3725S, F2725S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown